EconPapers    
Economics at your fingertips  
 

A non-separable generalisation of the linear expenditure system allowing non-linear Engel curves

Richard Blundell () and Ranjan Ray

Economics Letters, 1982, vol. 9, issue 4, 349-354

Date: 1982
References: Add references at CitEc
Citations: View citations in EconPapers (9) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-1765(82)90042-8
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:9:y:1982:i:4:p:349-354

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-05-24
Handle: RePEc:eee:ecolet:v:9:y:1982:i:4:p:349-354